MathSciNet Relay Station
MathSciNet bibliographic data
MR862048 (87k:14023) 14H10
Chang, Mei-Chu; Ran, Ziv The Kodaira dimension of the moduli space of curves of genus $15$. J. Differential Geom. 24 (1986), no. 2, 205–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement